The asymptotic behavior of globally smooth solutions of the multidimensional isentropic hydrodynamic model for semiconductors

Ling Hsiao, Peter Markowich, Shu Wang*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

67 Scopus citations

Abstract

In this paper we study the asymptotic behavior of globally smooth solutions of the Cauchy problem for the multidimensional isentropic hydrodynamic model for semiconductors in Rd. We prove that smooth solutions (close to equilibrium) of the problem converge to a stationary solution exponentially fast as t → + ∞.

Original languageEnglish (US)
Pages (from-to)111-133
Number of pages23
JournalJournal of Differential Equations
Volume192
Issue number1
DOIs
StatePublished - Jul 20 2003

Keywords

  • Asymptotic behavior
  • Globally smooth solution
  • Multidimensional hydrodynamic model
  • Semiconductors

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'The asymptotic behavior of globally smooth solutions of the multidimensional isentropic hydrodynamic model for semiconductors'. Together they form a unique fingerprint.

Cite this